MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550275-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838); Respiratory Failure (2484)
Date of Event 04/27/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.The reported patient effects of angina and death, are listed in the xience sierra, ce eluting coronary stent systems (eccs) instructions for use, as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient presented with a non-st-elevation myocardial infarction (nstemi).The procedure was to treat the mid left anterior descending artery.A 2.75 x 23mm xience sierra stent was implanted on (b)(6) 2019.It was confirmed that the patient was compliant with dual antiplatelet drug therapy.On (b)(6) 2019, the patient was readmitted due to enzyme elevation and chest pain.Percutaneous coronary intervention was attempted but the patient was uncooperative and therefore procedure was aborted.Then the patient developed respiratory failure and was admitted to home hospice.On (b)(6) 2019, the patient died at home.An autopsy was not performed.The cause of death is unknown.Per the physician the device did not cause or contribute to the patient death.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8666587
Report Number2024168-2019-04350
Device Sequence Number19324906
Product Code NIQ
UDI-Device Identifier08717648227196
UDI-Public08717648227196
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2019
Device Catalogue Number1550275-23
Device Lot Number8103041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR
Patient Weight31